# SDR GAIA98079

- Difficulty date: August 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N751US
- Make and model: Boeing 727214
- Aircraft serial: 21513
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Leaking
- Location: Nr 1 Pylon
- Stage of operation: CL
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB-OUT FROM MCI/PDX, THE NR 1 PYLON STRUT OVERHEAT LIGHT ILLUMINATED IN THE COCKPIT FOLLOWED BY A BURNING SMELL IN THE COCKPIT.  THE CREW THEN REDUCED THE POWER TO THE NR 1 ENGINE AND THE LIGHT EXTINGUISHED.  THE CREW RETURNED TO MCI AND MADE A ROUTINE LANDING.   INSPECTED NR 1 ENGINE PYLON AND FOUND SEVERAL LEAKS FROM THE 6TH STAGE BLEED AIR DUCT.  REMOVED CLAMPS, RE-POSITIONED, RE-TORQUED AND SAFETIED AS NECESSARY.  RAN AIRCRAFT TO 80 PERCENT N2 FOR 10 MINUTES WITH NO LEAKS NOTED.  THE AIRCRAFT WAS THEN RETURNED TO SERVICE.  (X)
